# SDR UIEA2024092300919

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME STRAP HAVE CRACK AT STA 2231 S-17L.( 1. REMOVED AFFECTED FASTENER TO GET ACCESS IAW SRM 51-40-02-0G-0 REV=60. 2. REPAIR DAMAGE AREA IAW W/S #40815 (SRM 53-60-15-2R-2 REV=60) AND EI T2024A53M-2255 SEQUENCE A PART A REV 1. 3. INSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV=60 AND DWG 65B04235 SHEET 7 REV=A. 4. ACCOMPLISHED EI T2024A53M-2255 REV=4. 5. JOB COMPLETED AND CONDITION CHECK NORMAL. )
